About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2013 (2013), Article ID 137890, 8 pages
http://dx.doi.org/10.1155/2013/137890
Research Article

Eigenvalue of Fractional Differential Equations with -Laplacian Operator

Department of Mathematics, Aba Teachers College, Wenchuan, Sichuan 623002, China

Received 27 December 2012; Accepted 19 February 2013

Academic Editor: Fuyi Xu

Copyright © 2013 Wenquan Wu and Xiangbing Zhou. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [6 citations]

The following is the list of published articles that have cited the current article.

  • Hai Zhang, Jinde Cao, and Wei Jiang, “Controllability Criteria for Linear Fractional Differential Systems with State Delay and Impulses,” Journal of Applied Mathematics, vol. 2013, pp. 1–9, 2013. View at Publisher · View at Google Scholar
  • Hai Zhang, Jinde Cao, and Wei Jiang, “General Solution of Linear Fractional Neutral Differential Difference Equations,” Discrete Dynamics in Nature and Society, vol. 2013, pp. 1–7, 2013. View at Publisher · View at Google Scholar
  • Yongping Sun, and Min Zhao, “Positive solutions for a class of fractional differential equations with integral boundary conditions,” Applied Mathematics Letters, vol. 34, pp. 17–21, 2014. View at Publisher · View at Google Scholar
  • Ge-Feng Yang, and Minling Zhong, “The uniqueness of solution for a fractional order nonlinear eigenvalue problem with p-Laplacian operator,” Advances in Difference Equations, 2014. View at Publisher · View at Google Scholar
  • Xinguang Zhang, Lishan Liu, Benchawan Wiwatanapataphee, and Yonghong Wu, “The eigenvalue for a class of singular p-Laplacian fractional differential equations involving the Riemann–Stieltjes integral boundary condition,” Applied Mathematics and Computation, vol. 235, pp. 412–422, 2014. View at Publisher · View at Google Scholar
  • Yumei Zou, Lishan Liu, and Yujun Cui, “The Existence of Solutions for Four-Point Coupled Boundary Value Problems of Fractional Differential Equations at Resonance,” Abstract and Applied Analysis, vol. 2014, pp. 1–8, 2014. View at Publisher · View at Google Scholar